# SDR CALA2012071200447

- Difficulty date: July 12, 2012
- Submitted: July 12, 2012
- Operation: Air carrier
- Aircraft: N23707
- Make and model: Boeing 737724
- Aircraft serial: 28768
- Aircraft time: 46,626 hours, 15,718 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A40011
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT STABILIZER LOWER INNER SPAR SKIN CRACKED AT STA 138.70, 10" FWD OF REAR SPAR REPAIR MADE AT STA 138.70 IAW SRM 55-10-01, REPAIR 11.  INITIAL ALSO NOTE THAT AFTER INITIAL INSP IS ACCOMPLISHED AT 56,000 FLT INSP REQUIRED AT 56,000 FLT CYC AFTER REPAIR IAW TABLE 204 CYC AFTER REPAIR REPEAT INSP AT EVERY 9000 FLT CYC ARE RE PAGE 216 REQUIRED.  REINSPECT CATAGORY "B" REPAIR WITHIN 56,000 FLIGHT CYCLES AFTER REPAIR INSTALLATION DV & AMP; LT FEC AND WITHIN EVERY 9,000 FLIGHT CYCLES THEREAFTER (NDT PART 6) IAW SRM 55-10-01, REPAIR 11, TABLE 204, PG 216. DIP CTL 16510.
